# SDR AALA20170505003

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 1,060 hours, 408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT L2 DOOR BOTTLE PRESSURE IS LOW. SERVICED L2 EMERGENCY DOOR ASSIST BOTTLE TO NORMAL PRESSURE RANGE IAW AMM 52-22-00.
